×

zbMATH — the first resource for mathematics

Multiscale stochastic homogenization of convection-diffusion equations. (English) Zbl 1199.35017
Summary: Multiscale stochastic homogenization is studied for convection-diffusion problems. More specifically, we consider the asymptotic behaviour of a sequence of realizations of the form \[ {\partial u^\omega _{\varepsilon }}/{\partial t} +{1}/{\varepsilon _3}\, \mathcal C\bigl (T_3({x}/{\varepsilon _3}) \omega _3\bigr ) \cdot \nabla u^\omega _{\varepsilon }- \operatorname {div} \bigl ( \alpha \bigl (T_1({x}/{\varepsilon _1})\omega _1, T_2({x}/{\varepsilon _2})\omega _2 ,t\bigr ) \nabla u^\omega _{\varepsilon }\bigr )=f. \] It is shown, under certain structure assumptions on the random vector field \({\mathcal C}(\omega _3)\) and the random map \(\alpha (\omega _1,\omega _2,t)\), that the sequence \(\{u^\omega _\varepsilon \}\) of solutions converges in the sense of G-convergence of parabolic operators to the solution  \(u\) of the homogenized problem \({\partial u}/{\partial t} - \operatorname {div} ( \mathcal B(t)\nabla u ) = f\).

MSC:
35B27 Homogenization in context of PDEs; PDEs in media with periodic structure
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] A. Bensoussan, J.-L. Lions, G. Papanicolaou: Asymptotic Analysis for Periodic Structures. North-Holland, Amsterdam-New York-Oxford, 1978. · Zbl 0404.35001
[2] V. Chiadò Piat, G. Dal Maso, A. Defranceschi: G-convergence of monotone operators. Ann. Inst. H. Poincaré, Anal. Non Linéare 7 (1990), 123–160. · Zbl 0731.35033
[3] V. Chiadò Piat, A. Defranceschi: Homogenization of monotone operators. Nonlinear Anal., Theory Methods Appl. 14 (1990), 717–732. · Zbl 0705.35041
[4] Y. Efendiev, A. Pankov: Numerical homogenization of nonlinear random parabolic operators. Multiscale Model. Simul. 2 (2004), 237–268. · Zbl 1181.76113
[5] L. C. Evans: Partial Differential Equations. AMS Graduate Studies in Mathematics, Vol. 19. AMS, Providence, 1998.
[6] A. Fannjiang, G. Papanicolaou: Convection enhanced diffusion for periodic flows. SIAM J. Appl. Math. 54 (1994), 333–408. · Zbl 0796.76084
[7] J.-L. Lions, D. Lukkassen, L-E. Persson, P. Wall: Reiterated homogenization of nonlinear monotone operators. Chin. Ann. Math., Ser. B 22 (2001), 1–12. · Zbl 0979.35047
[8] S. Spagnolo: Convergence of parabolic equations. Boll. Unione Math. Ital. 14-B (1977), 547–568. · Zbl 0356.35042
[9] N. Svanstedt: G-convergence and homogenization of sequences of linear and monlinear partial differential operators. PhD. Thesis. Luleå University, 1992.
[10] N. Svanstedt: G-convergence of parabolic operators. Nonlinear Anal., Theory Methods Appl. 36 (1999), 807–842. · Zbl 0933.35020
[11] N. Svanstedt: Multiscale stochastic homogenization of monotone operators. Netw. Heterog. Media 2 (2007), 181–192. · Zbl 1140.35341
[12] E. Zeidler: Nonlinear Functional Analysis and its Applications 2B. Springer, Berlin-New York, 1985. · Zbl 0583.47051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.